# SDR SIMA2300523511

- Difficulty date: August 22, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 363500001001
- Part serial: C06129
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3719 - FLAP FAIL AT 9 DEGREES, WOULD NOT MOVE IN EITHER DIRECTION.  REPLACED RIGHT FLAP BRAKE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
